# SDR AALA20141203002

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 67,966 hours, 35,503 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Defective
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RECEIVED SLAT AUTO FAIL MSG.  ABORTED TAKEOFF AT 90.  R & R FLAP SLAT HANDLE POSITION SWITCHES & TRANSMITTER IAW MM 27-80-07.  ACCOMPLISHED ALL REQUIRED CHECKS.  SYS CHECKED NORMAL.
